The Unintentional Side Effects Of Drug Consumption And How To Remove The Levels From The Body?

Illustration of The Unintentional Side Effects Of Drug Consumption And How To Remove The Levels From The Body?
Illustration: The Unintentional Side Effects Of Drug Consumption And How To Remove The Levels From The Body? claritythailand.com

I was just given medicine to a friend, I didn’t know and after I drank it turned out to be a happy fave drug or included drugs. I only drink 1/2 capsule and I promise I will not drink the item again and will stay away from my friend. How can I make my body neutral again? Is that drug can make me addicted? Then what is the medicine so that my body can be neutral immediately after taking the medicine? Please answer right away because in my whole life I never drink or even approach drugs

1 Answer:

Hello Gracenatalia, thank you for asking at HealthReplies.com.

First of all, about the happy five drugs that you are taking is one type of drug that is included in the benzodiazepine group, where this class of drugs is generally used to help overcome sleep disorders such as insomnia where its use must be based on consideration and also the supervision of doctor.

Normally, this drug will be metabolized (processed) and discharged by the body in the range of 8 hours to 26.5 hours with an average of about 17.25 hours. After this time, it is hoped that there will be no such drug left in the body. The use of this drug as long as it is in the dosage range and in the long range of safe use, then in general this oabat will not have an addictive effect, because basically this drug has mild addiction, so long as you do not experience symptoms of poisoning this drug due to its consumption excessive, you do not need any neutralizing drug (antidote) because this drug will be removed by the body in time.

For now if you do not experience symptoms of drug poisoning such as the onset of palpitations, excessive anxiety, nervousness, anxiety, nausea and vomiting, excessive sweating, severe trembling, abdominal cramps, or convulsions then in general you do not need the administration of antidote drugs, as explained before, but if you experience any of these symptoms, you should immediately go to the hospital emergency room to get first aid.

I hope this helps.

: by

Related Question

Can The Skin Be Moldy?

Can The Skin Be Moldy?

(1 year ago)

ass .. I want to ask, I am 17 years old I experienced itching on my back at first I thought it was just an itchy itch, first a small little bump from the neck, after I checked afte...

Fever Is Increasingly Rising After Seeing The Doctor

Fever Is Increasingly Rising After Seeing The Doctor

(1 year ago)

sorry doc want to ask, my child is 16 months old or less, today enters day 6 fever ny, every day is getting high up to plaing 39.0 ° high. then I went to the doctor sp. child, my ...

Results Of Blood Tests In Children After 4 Days Of Fever?

Results Of Blood Tests In Children After 4 Days Of Fever?

(1 year ago)

, my child has been fever for 4 days and then has a blood check. and here is the result r n- widal s.typhi O. 1/80 r n- widal S.par. A-O negative r n-widal S.par. B-O. 1/40 r n-wid...

Leave a Reply

Your email address will not be published. Required fields are marked *